Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 238, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Nov 30, 2019, 10:14 AM CST for Fayette County, Illinois. It took effect at Nov 30, 2019, 7:30 PM CST. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2019, 10:14 AM CST (16:14 UTC)
- In effect from
- Nov 30, 2019, 7:30 PM CST
- Expired
- Dec 3, 2019, 9:51 AM CST
- In force
- 62 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fayette County, IL
The radar
The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
412
WGUS43 KLSX 301614
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1014 AM CST Sat Nov 30 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-012214-
/O.NEW.KLSX.FL.W.0238.191201T1020Z-191205T0043Z/
/VNDI2.1.ER.191201T1020Z.191202T1800Z.191203T1843Z.NO/
1014 AM CST Sat Nov 30 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Kaskaskia River at Vandalia
* from late tonight to Wednesday evening.
* At 10:00 AM Saturday the stage was 12.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow
and crest near 23.0 feet by early Monday afternoon. The river is
forecast to fall below flood stage by early Tuesday afternoon.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/01 12/02 12/03 12/04 12/05
Kaskaskia River
Vandalia 18.0 12.15 18.5 22.6 21.2 12.3 8.5
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$7 follow-up statements
615
WGUS83 KLSX 302034
FLSLSX
Flood Statement
National Weather Service St Louis MO
234 PM CST Sat Nov 30 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-020234-
/O.EXT.KLSX.FL.W.0238.191201T0130Z-191205T0218Z/
/VNDI2.1.ER.191201T0130Z.191202T1200Z.191203T2018Z.NO/
234 PM CST Sat Nov 30 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* from this evening to Wednesday evening.
* At 2:00 PM Saturday the stage was 16.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this evening and
to crest near 23.4 feet by Monday morning. The river is forecast to
fall below flood stage by Tuesday early afternoon.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/01 12/02 12/03 12/04 12/05
Kaskaskia River
Vandalia 18.0 16.12 20.6 23.4 21.2 12.7 9.3
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$761
WGUS83 KLSX 010228
FLSLSX
Flood Statement
National Weather Service St Louis MO
828 PM CST Sat Nov 30 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-020227-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-191205T0236Z/
/VNDI2.1.ER.191201T0313Z.191202T1200Z.191203T2036Z.NO/
828 PM CST Sat Nov 30 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Wednesday evening.
* At 8:00 PM Saturday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and to
crest near 22.5 feet by Monday morning. The river is forecast to
fall below flood stage by Tuesday early afternoon.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/01 12/02 12/03 12/04 12/05
Kaskaskia River
Vandalia 18.0 17.78 19.5 22.5 20.6 13.3 10.3
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$253
WGUS83 KLSX 011641
FLSLSX
Flood Statement
National Weather Service St Louis MO
1041 AM CST Sun Dec 1 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-022241-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-191204T1147Z/
/VNDI2.1.ER.000000T0000Z.191202T1800Z.191203T0547Z.NO/
1041 AM CST Sun Dec 1 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Tuesday night.
* At 10:00 AM Sunday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 22.0 feet by tomorrow early
afternoon, then fall below flood stage tomorrow late evening.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/02 12/03 12/04 12/05 12/06
Kaskaskia River
Vandalia 18.0 18.93 21.5 15.7 10.2 9.9 10.4
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$357
WGUS83 KLSX 020142
FLSLSX
Flood Statement
National Weather Service St Louis MO
742 PM CST Sun Dec 1 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-030141-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-191204T0900Z/
/VNDI2.1.ER.000000T0000Z.191201T1515Z.191203T0300Z.NO/
742 PM CST Sun Dec 1 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Tuesday night.
* At 7:00 PM Sunday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow late evening.
* Impact: At 18.0 feet...Flood Stage. Minor flooding begins.
Unprotected farmland begins to flood.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/02 12/03 12/04 12/05 12/06
Kaskaskia River
Vandalia 18.0 18.60 18.5 16.2 11.9 9.9 8.8
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$369
WGUS83 KLSX 021623
FLSLSX
Flood Statement
National Weather Service St Louis MO
1023 AM CST Mon Dec 2 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-032222-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-191204T1200Z/
/VNDI2.1.ER.000000T0000Z.191201T1515Z.191203T0600Z.NO/
1023 AM CST Mon Dec 2 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Wednesday morning.
* At 10:00 AM Monday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
after midnight tonight.
* Impact: At 18.0 feet...Flood Stage. Minor flooding begins.
Unprotected farmland begins to flood.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/03 12/04 12/05 12/06 12/07
Kaskaskia River
Vandalia 18.0 18.50 16.8 11.8 8.6 7.5 7.7
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$880
WGUS83 KLSX 030145
FLSLSX
Flood Statement
National Weather Service St Louis MO
745 PM CST Mon Dec 2 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-040144-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-191204T1900Z/
/VNDI2.1.ER.000000T0000Z.191201T1515Z.191203T1300Z.NO/
745 PM CST Mon Dec 2 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Wednesday afternoon.
* At 7:00 PM Monday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall to below flood stage by
Tuesday afternoon.
* Impact: At 18.0 feet...Flood Stage. Minor flooding begins.
Unprotected farmland begins to flood.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/03 12/04 12/05 12/06 12/07
Kaskaskia River
Vandalia 18.0 18.62 18.2 12.4 8.9 7.5 7.6
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$879
WGUS83 KLSX 031551
FLSLSX
Flood Statement
National Weather Service St Louis MO
951 AM CST Tue Dec 3 2019
...The flood warning is cancelled for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-031621-
/O.CAN.KLSX.FL.W.0238.000000T0000Z-191204T1900Z/
/VNDI2.1.ER.000000T0000Z.191201T1515Z.191203T0915Z.NO/
951 AM CST Tue Dec 3 2019
The Flood Warning is cancelled for
the Kaskaskia River at Vandalia.
* At 9:30 AM Tuesday the stage was 16.5 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at 3:15 AM Tuesday.
* The river will continue falling to 10.6 feet by tomorrow morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/04 12/05 12/06 12/07 12/08
Kaskaskia River
Vandalia 18.0 16.46 10.6 7.5 7.5 7.6 8.0
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 30, 5:45 AM CST, 4 hours 29 minutes earlier.
Area forecast discussion, Nov 30, 5:45 AM CST, 4 hours 29 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 545 AM CST Sat Nov 30 2019 .SHORT TERM... (Through Late Sunday Afternoon) Issued at 442 AM CST Sat Nov 30 2019 Showers and a few thunderstorms continued to move east across the area early this morning. Most of the rain was concentrated along and east of the Mississippi River at 09Z where the RAP depicted the strongest low level moisture convergence beneath increasing mid level ascent associated with the upper low over Central Plains. Additional showers are developing over western Missouri and northeast Missouri closer to the surface cold front that will move into the CWA through mid morning. Rain chances will be decreasing from west to east during the late morning into the afternoon as both the GFS/NAM is showing a dry slot spreading across the area during the day. Until then, the RAP is depicting 500-1000 J/kg of MUCAPE with deep layer shear in excess of 60kts. This will support a few strong storms capable of producing hail today. Precipitation chances will increase again late tonight into Sunday. This will occur as the aforementioned upper low moves across southern Nebraska and northern Illinois which will provide enough ascent to warrant high chance/likely PoPs across northeast Missouri into west central/south central Illinois. Forecast soundings and NBM ensemble probabilities suggest that precipitation type late tonight into early Sunday along and north of I-70 will likely be a mix of rain and snow. However, it still looks like little if any accumulation is expected. The warm front currently over southern Oklahoma and Arkansas will move north into the CWA which will allow highs to climb into the 50s and 60s per most of the guidance temps. Highs tomorrow will be much colder under the upper low. Britt .LONG TERM... (Sunday Night through Friday) Issued at 442 AM CST Sat Nov 30 2019 Not much change in thinking next week as the GEFS and ECMWF ensemble mean are showing the upper low moving off to the east leaving Missouri and Illinois dry early next week. Both show a dry upper trough dropping out of the Upper Midwest through Missouri and Illinois on Tuesday. The next chance of precipitation will be Thursday night into Friday when a southern stream trough will bring a chance of rain and snow to the area. Temperatures will start out below normal with northwest surface flow behind upper low. Temperatures will then climb back at or above normal the rest of the week, though forecast plumes from the GEFS are showing increasing spread in temperatures starting Wednesday which lowers confidence in the forecast. Britt && .AVIATION... (For the 12z TAFs through 12z Sunday Morning) Issued at 523 AM CST Sat Nov 30 2019 LIFR/IFR ceilings will persist across the forecast area through midday for KCOU and through late afternoon for remainder of TAF sites. In the meantime, scattered showers and isolated storms are possible ahead of cold front that will slide through region, exiting TAF sites by 18z Saturday. By tonight, winds will veer to the west and increase with gusts to near 30kts at times. For KUIN and KCOU, some wrap around clouds and scattered showers will move in after 08z Sunday. SPECIFICS FOR KSTL: LIFR/IFR ceilings will persist across the St. Louis metro area through 23z Saturday, then lift and scatter out by 02z Sunday. In the meantime, scattered showers and isolated storms are possible ahead of cold front that will slide through region, exiting metro area by 18z Saturday. By 08z Sunday, winds will veer to the west and increase with gusts to near 30kts at times. Will see ceilings lower back down to MVFR by 12z Sunday with some scattered showers possible. Byrd && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Nov 30, 3:32 AM CST, 6 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 332 AM CST Sat Nov 30 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-010945- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 332 AM CST Sat Nov 30 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance of thunderstorms through this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Britt
In the hours before
Local storm report, Nov 30, 4:44 AM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
444 AM CST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HEAVY RAIN 2 SW MARINE 38.77N 89.80W
11/30/2019 M2.10 INCH MADISON IL TRAINED SPOTTER
RAINFALL SO FAR.
&&
MABLocal storm report, Nov 30, 6:20 AM CST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 AM CST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 WSW WELDON SPRING 38.70N 90.68W
11/30/2019 M2.09 INCH ST. CHARLES MO OFFICIAL NWS OBS
24 HOUR RAINFALL.
&&
MABLocal storm report, Nov 30, 8:42 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 AM CST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM HEAVY RAIN CASEYVILLE 38.64N 90.03W
11/30/2019 M2.90 INCH ST. CLAIR IL TRAINED SPOTTER
REPORTED AT CASEYVILLE IL, TRAINED SPOTTER
REPORTED 2.90IN OF RAIN SINCE 3:30AM.
&&
MRBThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 9:24 PM CST | Severe Thunderstorm Warning | LSX | Monroe | 51 min |
| Nov 30, 6:00 AM CST | Areal Flood Warning | LSX | Bond, Fayette, Montgomery | 6 hr |
| Nov 30, 7:32 AM CST | Areal Flood Warning | LSX | Madison | 6 hr |
| Nov 30, 8:55 AM CST | Areal Flood Warning | LSX | Saint Clair | 3 hr |
| Nov 30, 10:04 AM CST | Areal Flood Warning | LSX | Clinton, Marion, Washington | 6 hr |
| Nov 30, 11:52 AM CST | Areal Flood Advisory | LSX | Saint Clair | 3 hr |
| Nov 30, 11:57 AM CST | Areal Flood Warning | LSX | Bond, Fayette, Montgomery | 6 hr |
| Nov 30, 1:27 PM CST | Areal Flood Advisory | LSX | Madison | 3 hr |
| Nov 30, 2:23 PM CST | Wind Advisory | LSX | Calhoun, Jersey, Madison, Monroe, Randolph, Saint Clair | 28 hr |
| Nov 30, 4:03 PM CST | Areal Flood Warning | LSX | Marion, Washington | 6 hr |
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.